# SDR CA990111036

- Difficulty date: December 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Controller
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) LANDING GEAR NOT CLOSED MESSAGE ON ECAM ON TAKEOFF.  RECYCLED GEAR AND NOSE LANDING GEAR DOOR NOT CLOSING, AIRCRAFT RETURNED.  REPLACED LANDING GEAR CONTROL AND INTERFACE UNIT.
